# SDR ASOA200900687

- Difficulty date: June 21, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 14,040 hours, 12,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS CABIN DOOR VERY DIFFICULT TO OPEN - REPEAT WRITE UP 464844-2.
